| Model Number |
BB-TAK, THREADED |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 17-jan-2026, a facility representative reported via (b)(4) that an ar-13226t bb-tak threaded rod screw broke off while the surgeon was removing it from the plate, and the tip remained in the patient and could not be retrieved during an ankle syndesmotic repair.The procedure was successfully completed.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint allegation is confirmed based on photographic evidence of a fractured ar-13226t.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as off-axis loading and prying and leveraging the device during use.